Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/615
Full metadata record
DC FieldValueLanguage
dc.contributor.authorIvlev, Е. Т.en
dc.contributor.authorPshenichnikova, А. S.en
dc.contributor.authorBarysheva, Galina Anzelmovnaen
dc.date.accessioned2015-11-20T02:39:52Z-
dc.date.available2015-11-20T02:39:52Z-
dc.date.issued2007-
dc.identifier.citationIvlev Е. Т. On distribution of multi-dimensional planes in the Euclidian space / Е. Т. Ivlev, А. S. Pshenichnikova, V. К. Barysheva // Bulletin of the Tomsk Polytechnic University. — 2007. — Vol. 310, № 3. — [P. 28-32].ru
dc.identifier.urihttp://earchive.tpu.ru/handle/11683/615-
dc.description.abstractReflections of two-dimensional squares of m-planes and normal (n-m)-planes of distribution in, defined by two corresponding functions of two arguments meeting the Cauchy-Riemann conditions have been studied.en
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.publisherТомский политехнический университетru
dc.relation.ispartofBulletin of the Tomsk Polytechnic University. 2007. Vol. 310, № 3-
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceBulletin of the Tomsk Polytechnic University-
dc.subjectmulti-dimensional planes-
dc.subjectEuclidian space-
dc.subjectsquares-
dc.subjecttwo-dimensional-
dc.subjectdistribution-
dc.subjectfunctions-
dc.subjectarguments-
dc.subjectCauchy-Riemann conditions-
dc.titleOn distribution of multi-dimensional planes in the Euclidian spaceru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dcterms.audienceResearchesen
local.description.firstpage28-
local.description.lastpage32-
local.filepathhttp://www.lib.tpu.ru/fulltext/v/Bulletin_TPU/2007/v310eng/i3/07.pdf-
local.identifier.bibrecRU\TPU\book\197359-
local.identifier.perskeyRU\TPU\pers\30398-
local.issue3-
local.localtypeСтатьяru
local.volume310-
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-2007-310eng-3-07.pdf381,48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.